# SDR ASAA0752210

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 2,774 hours, 842 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING TASK CARD 78349013 APU OIL FILTER DELTA P INDICATOR INSPECTION FOUND FILTER INDICATOR EXTENDED.  REPLACED APU FILTER ELEMENT IAW 49-91-13 & 78349013.
